The complex scaled Feynman-Kac formula for singular initial distributions

Grothaus M, Streit L, Vogel A (2012)
Stochastics An International Journal of Probability and Stochastic Processes 84(2-3): 347-366.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Grothaus, Martin; Streit, LudwigUniBi ; Vogel, Anna
Abstract / Bemerkung
In this paper we study complex scaling in the Feynman-Kac formula, using the fact that for a Dirac delta initial distribution, complex scaling is well defined in white noise analysis.
Stichworte
scaling; complex; Schrodinger equation; white noise analysis; Feynman-Kac formula
Erscheinungsjahr
2012
Zeitschriftentitel
Stochastics An International Journal of Probability and Stochastic Processes
Band
84
Ausgabe
2-3
Seite(n)
347-366
ISSN
1744-2508
eISSN
1744-2516
Page URI
https://pub.uni-bielefeld.de/record/2501990

Zitieren

Grothaus M, Streit L, Vogel A. The complex scaled Feynman-Kac formula for singular initial distributions. Stochastics An International Journal of Probability and Stochastic Processes. 2012;84(2-3):347-366.
Grothaus, M., Streit, L., & Vogel, A. (2012). The complex scaled Feynman-Kac formula for singular initial distributions. Stochastics An International Journal of Probability and Stochastic Processes, 84(2-3), 347-366. doi:10.1080/17442508.2010.493612
Grothaus, M., Streit, L., and Vogel, A. (2012). The complex scaled Feynman-Kac formula for singular initial distributions. Stochastics An International Journal of Probability and Stochastic Processes 84, 347-366.
Grothaus, M., Streit, L., & Vogel, A., 2012. The complex scaled Feynman-Kac formula for singular initial distributions. Stochastics An International Journal of Probability and Stochastic Processes, 84(2-3), p 347-366.
M. Grothaus, L. Streit, and A. Vogel, “The complex scaled Feynman-Kac formula for singular initial distributions”, Stochastics An International Journal of Probability and Stochastic Processes, vol. 84, 2012, pp. 347-366.
Grothaus, M., Streit, L., Vogel, A.: The complex scaled Feynman-Kac formula for singular initial distributions. Stochastics An International Journal of Probability and Stochastic Processes. 84, 347-366 (2012).
Grothaus, Martin, Streit, Ludwig, and Vogel, Anna. “The complex scaled Feynman-Kac formula for singular initial distributions”. Stochastics An International Journal of Probability and Stochastic Processes 84.2-3 (2012): 347-366.